# SDR IXXA201609200066

- Difficulty date: September 1, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 77,763 hours, 18,792 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 145T8B063
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT GROUNDED FOR HEAVY MAINTENANCE.  FUSELAGE STA 1046-1049, & 1055, RT BUTT LINE 95 ON TOP OF OVER WING LONGERON IS CORRODED.  REMOVED ANGLE AND FASTENERS, BLENDED, CORROSION REA 47233, REA 02, COMPLETED IN AREA BLENDED.  REINSTALLED ANGLE AND FASTENERS IAW SRM 51-40-02.
